2nd October 2019

clevelandclinic
10

Can you get diarrhea from probiotics?

Probiotics may trigger allergic reactions. They may also cause mild stomach upset, diarrhea, or flatulence (passing gas) and bloating for the first few days after starting to take them. However, since probiotics already exist naturally in the body, probiotic foods and supplements are generally considered to be safe.

Regarding this, are there any side effects to taking probiotics?

Probiotics' side effects, if they occur, tend to be mild and digestive (such as gas or bloating). More serious effects have been seen in some people. Probiotics might theoretically cause infections that need to be treated with antibiotics, especially in people with underlying health conditions.

What does a probiotic do to your body?

Probiotics are live bacteria and yeasts that are good for your health, especially your digestive system. We usually think of these as germs that cause diseases. But your body is full of bacteria, both good and bad. Probiotics are often called "good" or "helpful" bacteria because they help keep your gut healthy.

Can probiotics make you sick to your stomach?

Mild symptoms are experienced by some, particularly if probiotics are not introduced incrementally, including gastrointestinal upset, such as gas, abdominal pain and bloating. You may also experience an allergic reaction to probiotics, making you feel ill.
Write Your Answer

Rate

80% people found this answer useful, click to cast your vote.

4 / 5 based on 2 votes.

Bookmark

Press Ctrl + D to add this site to your favorites!

Share